# SDR WVER2017040109

- Difficulty date: April 1, 2017
- Submitted: April 1, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,474 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670414127
- Condition: Corroded
- Location: Zone 200
- Part time: 29,474 hours, 24,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER FITTING CORRODED AROUND FASTENER HOLES.
